# SDR 0301875526

- Difficulty date: October 2, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N526US
- Make and model: Boeing 757251
- Aircraft serial: 23620
- Aircraft time: 60,934 hours, 25,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Crushed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE IN CABIN FLOOR MOUNTED LIGHTING FROM DOOR 1R TO ROW 14. RE-SPLICED CRUSHED JIFFY SPLICE AT D9061P/J AND D9062J/P IAW. WDM 33-51-12, PG 1
